# SDR MASA200600571

- Difficulty date: February 25, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 5,439 hours, 3,949 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 5008 DFW - INBD FLIGHT SPOILER/SPOILERON FAULT ON APPROACH.  MX RESET SSECU.  NO FURTHER FAULTS NOTED.
